Nobody has been able to diagnose my issue and so I wanted to throw it out here to see if someone, anywhere has any experience with something like this. Would appreciate any insight. I had unprotected sex with my exgirlfriend one time. The next day she complained of pain when urinating and a rash. Her OBGYN diagnosed UTI and/or Yeast. 2 weeks later i woke up to a slimy sticky skin where my penis and scrotum were somewhat stuck together. I separated them and there was a small dry black ulcer where the penis and scrotum were together. I went to a urologist who thought it was yeast but gave me an ELISA IGG HSV test (neg for 1&2). I went to a PCP near my office who immediately injected the ulcer with what turned out to be kenalog. The next day, i had red painless bumps and my scrotum was bright red. I went to a derm who said i had a bad yeast infection and gave diflucan. My whole groin became crusty and red and then died down. However, the bumps and ulcer remained for about two months. Derm biopsied a bump and came back as "Psoriaform Dermatitis". At 11.5 weeks, i had my derm do another Herpeselect IGG as I was freaked out and came back negative for HSV1 (.5) and HSV2 (<.02). The bumps eventually went away and the area was completely thin, sensitive and extremely painful to touch. Had a deep indentation in the penis skin (atrophy?). Went to another derm who though I had intertrigo and a reaction to the kenalog injection. He sent me to a neurologist who diagnosed neuropathy. It is now 5 months later and the skin is still painful. I have had shooting pains up and down my legs and painful lower back. I've had stinging pain around the injection site that feels like a moving nerve pain. Sometimes I even have burning pain on my scrotum. Could all of this be the result of the kenalog injection or a yeast infection exacerbated by the kenalog injection? Or possibly nerve damage from the kenalog injection? I'm even wondering if it is the diflucan killing off the yeast infection which caused nerve damage throughout the area. It is driving me crazy and I can't eat or work or date or anything. I was convinced it was HSV but every doctor and the blood tests say no. They say it will all go away but will take time but nobody can pinpoint it. Any suggestions, thoughts, or next steps? Thank you.
It does not look like herpes infection but the possibility of fungal infection or intertrigo and an allergic reaction to kenalog needs to be ruled out. For the ulcer, you need to get it evaluated for syphilis chancre as well.
Syphilis is a sexually transmitted infection caused by Treponema pallidum. The symptoms start with a sore which turns into an ulcer, which is called a chancre. The chancre heals spontaneously after 4 to 6 weeks.
I would suggest you to get VDRL test for syphilis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Dr, thank you so much for your response. They supposedly tested for syphilis but not sure. I don't think this girl was high risk for syphilis either. I've never had HSV 1 even and I'm 35 so i was concerned that i got it genitally. I think i can accept any diagnoses other than that. The GF assured me that she had been tested for everything and does not have herpes. We broke up over this because i kept accusing her and it got pretty hostile. I did not see any lesions on her and I looked closely. It had a yeasty odor and the dfilucan made it go away so i'm pretty confident I had a yeast infection at the very least. I've always battled jock itch and i'm wondering if maybe I had systemic yeast or a reaction to the diflucan. Now that I think about it, i also had a kenalog injection in my face once before for a pimple and that also blew up for 6 weeks. I thought it was a cold sore that time too but after culturing it came back as a staph infection. Have you ever heard of someone injecting kenalog into the penis? My normal dermatologist was shocked by this. Would a kenalog reaction cause bumps and nerve damage? Thank you again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.